# SDR HALA2020012750018

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 26,597 hours, 4,059 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Safety Valve
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OPEN - ETOPS: BTB- ECAM FOR THE RUDDER PRIMARY 1 FAULT, ANNUNCIATED AFTER FLT CONTROL RUDDER CHECK.   REMOVED RUDDER SAFETY VALVE INSPECTED AND CLEANED.
